# SDR IXXA20181204444

- Difficulty date: November 29, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N751CX
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 62,806 hours, 22,858 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90449R3
- Part serial: 09716
- Condition: No Test
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK FINDING: LEFT LAVATORY SMOKE DETECTOR WILL NOT TEST. REMOVED AND REPLACED LEFT LAVATORY SMOKE DETECTOR. OPERATIONAL CHECK SATISFACTORY. FAULT NOT DUPLICATED. ACFT RELEASED TO SERVICE.
